# SDR COMA0460063

- Difficulty date: January 17, 2004
- Submitted: January 20, 2004
- Operation: Air carrier
- Aircraft: N952CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7092
- Aircraft time: 20,590 hours, 18,683 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 601R31145
- Condition: Corroded
- Location: Fuselage
- Part time: 20,590 hours, 18,683 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE CABIN FLOOR SIL ASSY HAS CORROSION ON TOP SURFACE FROM FS 516 THRU 544.  CLEANED CORRODED AREA BY BLENDING OUT CORROSION.  CUT OUT AREA THAT WAS OUT OF LIMITS AND FABRICATED AND INSTALLED REPAIR PARTS.  TREATED AND PAINTED ENTIRE WORK AEA IAW REO 601R-53-41-183.
